Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 249, Number 1

All articles in this issue are freely accessible.

The Riemann problem in gas dynamics
Randolph G. Smith.
Trans. Amer. Math. Soc. 249 (1979), 1-50
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 526309
Fourier inversion for unipotent invariant integrals
Dan Barbasch.
Trans. Amer. Math. Soc. 249 (1979), 51-83
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 526310
Degrees of exceptional characters of certain finite groups
Harvey I. Blau.
Trans. Amer. Math. Soc. 249 (1979), 85-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 526311
On the existence of nonregular ultrafilters and the cardinality of ultrapowers
Menachem Magidor.
Trans. Amer. Math. Soc. 249 (1979), 97-111
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 526312
The commuting block maps problem
Ethan M. Coven, G. A. Hedlund and Frank Rhodes.
Trans. Amer. Math. Soc. 249 (1979), 113-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 526313
Balanced Cohen-Macaulay complexes
Richard P. Stanley.
Trans. Amer. Math. Soc. 249 (1979), 139-157
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 526314
On the zeros of Jacobi polynomials $P_{n}^{(𝛼_{n},𝛽_{n})}(x)$
D. S. Moak, E. B. Saff and R. S. Varga.
Trans. Amer. Math. Soc. 249 (1979), 159-162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 526315
The sharpness of Lorentz’s theorem on incomplete polynomials
E. B. Saff and R. S. Varga.
Trans. Amer. Math. Soc. 249 (1979), 163-186
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 526316
Focal points for a linear differential equation whose coefficients are of constant signs
Uri Elias.
Trans. Amer. Math. Soc. 249 (1979), 187-202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 526317
Cell-like $0$-dimensional decompositions of $E^{3}$
Michael Starbird.
Trans. Amer. Math. Soc. 249 (1979), 203-215
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 526318
Center-by-metabelian groups of prime exponent
Jay I. Miller.
Trans. Amer. Math. Soc. 249 (1979), 217-224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 526319